Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Rhobey

bright red from Oxy! eek

Recommended Posts

wow... my face is bright red and puffy from using Oxy vanishing (BP 10). i took Benedryl and used aloe gel all over face. what can i do to calm down the redness and puffyness... it hurts too!

thanks for your replies... R

Link to comment
Share on other sites

wow... my face is bright red and puffy from using Oxy vanishing (BP 10). i took Benedryl and used aloe gel all over face. what can i do to calm down the redness and puffyness... it hurts too!

thanks for your replies... R

I would suggest you stop putting the oxy on your face...it's obviously too harsh for your skin (10% BP is harsh for most people). I used this once and it broke me out so bad!

Wash your face with a very mild cleanser like cetaphil until the redness and irritation subside. Otherwise you could break out just from the irritation.

Once you've gotten a handle on that...I would go for a 2.5% BP and do it once a day (at night) until your skin adjusts and then bump it up to twice a day. Always remember to moisturize too especially with your sensitive type skin.

Good luck to you!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×